# SDR AWXA200600595

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 59,020 hours, 41,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF - FLT 899 - CREW REPORTED THAT DURING TAKEOFF RECEIVED TAKE OFF WARNING HORN AT THE BEGINNING OF TAKEOFF ROLL, UNDER 60 KNOTS.  TAKEOFF WAS ABORTED AND NO REASON COULD BE FOUND FOR WHY THEY RECEIVED THE CONFIG HORN.  SECOND ATTEMPT AT TAKEOFF WAS NORMAL AND CREW REPORTED REMAINDER OF FLIGHT BEING NORMAL.  UPON LANDING IN LAS VEGAS MAINTENANCE PERFORMED TAKEOFF WARNING CONFIGURATION TEST.  NO FAULTS WERE FOUND.  REPORTED FOR PRECAUTIONARY PURPOSES.
